Maximum principles for some quasilinear second order partial differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 47 (1972), pp. 331-351.
@article{RSMUP_1972__47__331_0,
     author = {Dow, M. A. and V\'yborn\'y, R.},
     title = {Maximum principles for some quasilinear second order partial differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {331--351},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {47},
     year = {1972},
     zbl = {0247.35038},
     mrnumber = {320500},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1972__47__331_0/}
}
TY  - JOUR
AU  - Dow, M. A.
AU  - Výborný, R.
TI  - Maximum principles for some quasilinear second order partial differential equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1972
DA  - 1972///
SP  - 331
EP  - 351
VL  - 47
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1972__47__331_0/
UR  - https://zbmath.org/?q=an%3A0247.35038
UR  - https://www.ams.org/mathscinet-getitem?mr=320500
LA  - en
ID  - RSMUP_1972__47__331_0
ER  - 
Dow, M. A.; Výborný, R. Maximum principles for some quasilinear second order partial differential equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 47 (1972), pp. 331-351. http://archive.numdam.org/item/RSMUP_1972__47__331_0/

[1] Horá O. and Výborný, R.: Über eine fastlineare partielle Differentialgleichung vom nichthyperbolischen Typus, Comment. Math. Univ. Carolinae, 7 (1966), 261-264. | MR 206516 | Zbl 0141.29602

[2] Redheffer, R.M.: An extension of certain maximum principles, Monatsh. Math., 66 (1962), 32-42. | EuDML 177150 | MR 142879 | Zbl 0115.31201

[3] Výborný, R.: On a certain extension of the maximum principle, Conference on Differential Equations and their applications, Prague, 1962, pp. 223-228. | EuDML 221785 | MR 173860 | Zbl 0145.36703

[4] Miranda, C.: Equazioni alle derivate parziali di tipo ellittico, Springer, 1955. | MR 87853 | Zbl 0065.08503

[5] Pucci, C.: Proprietà di massimo e minimo delle soluzioni di equazioni a derivate parziale del secondo ordine di tipo ellittico e parabolico, I, II Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8), 23 (1957), 370-375; 24 (1958), 3-6. | MR 107745 | Zbl 0088.30501